Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 3 > May 2009

 

 

Algorithm for Quantum Simulation, Volume 3, No. 2 (May 2009), PP:117-122

Download

Authors:
Barry C. Sanders - Institute for Quantum Information Science, University of Calgary, Alberta T2N 1N4, Canada

 

Symmetry Groups of a Class of Spherical Folding Tilings, Volume 3, No. 2 (May 2009), PP:123-134

Download

Authors:
A. M. d’Azevedo Breda - Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal
and Altino F. Santos - Department of Mathematics, U.T.A.D., 5001-801 Vila Real, Portugal

 

Parametric Prediction Limits for Generalized Exponential Distribution Using Record Observations, Volume 3, No. 2 (May 2009), PP:135-149

Download

Authors:
A.H. Abd Ellah - Department of Mathematics, Faculty of Science, Sohag University, 82524 Sohag, Egypt

 

Bosonic Channel Capacity of a Nonlinear Dispersive Optical Fiber, Volume 3, No. 2 (May 2009), PP:151-158

Download

Authors:
Navneet K Sharma - Jaypee Institute of Information Technology, A-10, Sector-62, Noida, UP-201307, India
Anirban Pathak - Jaypee Institute of Information Technology, A-10, Sector-62, Noida, UP-201307, India

 

Final Outcome of an Epidemic in Two Interacting Populations, Volume 3, No. 2 (May 2009), PP:159-176

Download

Authors:
Hamid El Maroufy - Department of Mathematics, Faculty of Sciences and Technology of Beni-Mellal B.P : 523 Beni-Mellal, Morocco
Ziad Taib - Department of Mathematics, Chalmers University of Technology and GĻoteborg University, S-412 96 GĻoteborg, Sweden

 

Projection Iterative Methods for Multivalued General Variational Inequalities, Volume 3, No. 2 (May 2009), PP:177-184

Download

Authors:
Eman Al-Shemas - Mathematics Department, College of Basic Education Main Campus, Shamiya, Kuwait

 

Quantum Trajectories and Autocorrelation Function in Semiconductor Microcavity, Volume 3, No. 2 (May 2009), PP:185-196

Download

Authors:
H. Eleuch - Institute of Quantum Studies and Department of Physics Texas A&M University, Texas, U.S.A.

 

The Modified Interior Point Algorithm for Linear Optimization, Volume 3, No. 2 (May 2009), PP:197-205

Download

Authors:
J. Saffar Ardabili - Department of Mathematics, Payame Noor University, Ardabil Center P. O. Box 55135-469, Ardabil, Iran
N. Aghayi - Department of Mathematics, Science and Research Branch Islamic Azad University, Tehran, Iran

 

A Finite Dimensional Control of the Dynamics of the Generalized Korteweg-de Vries Burgers Equation, Volume 3, No. 2 (May 2009), PP:207-221

Download

Authors:
Nejib Smaoui - Department of Mathematics and Computer Science, Kuwait University P. O. Box 5969, Safat 13060, Kuwait
Mohamed Zribi - Department of Electrical Engineering, Kuwait University, P. O. Box 5969, Safat 13060, Kuwait

 

Homotopy Analytical Solution of MHD Fluid Flow and Heat Transfer Problem, Volume 3, No. 2 (May 2009), PP:223-233

Download

Authors:
I. A. Abdallah - Math Department, Faculty of Science, Helwan University, Ain Helwan, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved